Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bowel incontinence after chemotherapy?

I have just finished chemotherapy and radiation procedure for uterine cancer. I am experiencing a massive, uncontrollable bowel evacuation once every two weeks. Is this a side effect of the cancer treatment, or the result of divertulosis which my CAT scan revealed? How do I control this?
Mon, 30 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It looks like some nerve fibers are damaged at operation and radiation zone. Most probably it is not reversible. I recommend you to meet a neurologist and a surgeon.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my dad is 74 has terminal lung cancer he has had it for year and a half now he had 2 weeks radio therapy and 3 months chemo since the chemo he has...